# SDR SWIA202266590

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 44,073 hours, 38,792 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

APU FIREX BOTTLE TEST CAUSES EMERGENCY APU SHUTDOWN WITH CODE 227 ON APU ECU   (FILED CLOSED)    REMOVED AND REPLACED PBA SWITCH FOR APU FIRE IN REFERENCE TO CRJ200 ESPM 20-24-00. NO FIX.  REMOVED AND REPLACED FIRE DETECTION PANEL IN REFERENCE TO CRJ200 AMM 26-10-03. NO FIX RETURNED TO ORIGIONAL CONFIGURATION.  REMOVED AND REPLACED FIDEX CONTROL UNIT IN REFERENCE TO CRJ200 AMM 26-10-01.  NO FIX. FURTHER TROUBLESHOOTING IS REQUIRED. SUSPECT POSIBLE RELAY K2WG, K6WG, K3WG, K4WG IN JB4 AND K5WG. REFERENCE CP25604755 FOR FURTHER TROUBLESHOOTING.
